MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 30 DEG, 10 X 330MM

ARTHREX, INC. 4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Model Number 4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the optics is sharp-edged.The reported event was confirmed as the visual evaluation revealed the distal end is sharp-edged due to the fact that the keel is protruding out of the distal ends.Complainant¿s event is typically caused if the changing temperatures built up stress on the entire endoscopes during usage time the heating and cooling during reprocessing leads to extension and contraction of the different materials.This stress can be the reason for the keel to protrude out of the distal end.Further the shaft is slightly bend, the distal end has scratches and the attachment for the light guide cable has signs of burns caused by excessive heat.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.
 
Event or Problem Description
It was reported that the optics is sharp-edged.There was no harm for the patient, operator or third party reported.No further information received.

Brand Name
4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19483762
Report Number1220246-2024-05190
Device Sequence Number20814322
Product Code GCJ
UDI-Device Identifier00888867029729
UDI-Public00888867029729
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Device Catalogue NumberAR-3351-1030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown